


default search action
"A modified Rayleigh conjecture for static problems."
Alexander G. Ramm (2005)
- Alexander G. Ramm:
A modified Rayleigh conjecture for static problems. Appl. Math. Lett. 18(12): 1396-1399 (2005)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.